# SDR FDEA200904031167

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND SCRATCHES ON LT AILERON HINGE FITTING.  REPAIR PERFORMED BY REAM UP THE HOLE UNTIL DAMAGE REMOVAL AND INSTALLING A   BUSHING IAW RAS/FOK/032/2009 ISS A , APPROVED BY EA 6-5750-120232.
